MathSciNet Relay Station
MathSciNet bibliographic data
MR214631 (35 #5480) 17.30 (17.40)
Koecher, Max Imbedding of Jordan algebras into Lie algebras. I. Amer. J. Math. 89 1967 787–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement